Blank Cover Image
 ↑ タイトル、所在を表示

The Tôhoku mathematical journal = 東北數學雜誌

フォーマット:
雑誌
責任表示:
林, 鶴一 ; 東北帝國大學
巻次(年次):
Vol. 1 (1911/1912)-v. 49 (Feb. 1943)
出版情報:
Sendai, Japan : [Tôhoku Imperial University], 1911-1943
ISSN:
00408735  CiNii Articles  Webcat Plus  JAIRO
継続後誌:
Tôhoku mathematical journal. Second series = 東北數學雜誌. Second series / Mathematical Institute of Tohoku University <AA00863953>
書誌ID:
AA00863942
子書誌情報
Loading
所蔵情報
Loading availability information
タイトルが類似している資料

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

林, 鶴一, 東北大学

[Tôhoku University]

東北大学歯学会

東北大学歯学会

Mathematical Society of the Republic of China

Mathematical Society of the Republic of China

東北帝国大学庶務課

東北帝国大学

横浜市立大学文理学部理科数学教室, 横浜市立大学, 横浜国立大学

Department of Mathematics Faculty of Arts and Science, Yokohama Municipal Universty

6 図書 數學史

Boyer, Jacques, 林, 鶴一

大倉書店

東北帝國大學理学部

東北帝國大學